2017
Том 69
№ 6

All Issues

Volume 33, № 1, 1981

Article (Ukrainian)

Analogue of Kelli's condition for systems of hyperbolic equations

Zubarev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 3–8

Article (Ukrainian)

Equations of a heavy solid rotating about a fixed point in unitary and Hermitian matrices

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 8-16

Article (Ukrainian)

Nonzero-dimensional groups, all of whose nonnilpotent subgroups are normal

Mukhin Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 17-22

Article (Ukrainian)

Some generalizations of the Nevanlinna characteristic and their properties for meromorphic functions of infinite lower order

Proskurnya I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 23-30

Article (Ukrainian)

Separatrice manifolds and decomposability of a linear extension of a dynamical system on the torus

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 31-38

Article (Ukrainian)

Difference schemes of optimal type for an approximate solution of parabolic equations (Banach case)

Khoang Van Lai, Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 39-46

Article (Ukrainian)

Finite nonsolvable groups in which subgroups of nonprimary index are nilpotent or are Shmidt groups

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 47–50

Article (Ukrainian)

Solvability and the difference method of solution of a boundary-value problem for a system of differential equations of the hyperbolic type

Vityuk A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 50–53

Article (Ukrainian)

Limit theorems for nonnegative-definite quadratic forms in certain dependent random variables

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 54–57

Article (Ukrainian)

Pade approximation of arcsin z

Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 57–60

Article (Ukrainian)

Periodic solutions of a differential equation with polynomial right-hand side

Zavalykut G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 60–63

Article (Ukrainian)

Some remarks on linearization methods in the theory of nonlinear oscillations

Kolomiyets V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 63–68

Article (Ukrainian)

Two-sided projection-iterative analogs of the Picone method

Kurpel N. S., Migovich F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 68–72

Article (Ukrainian)

An approximate method in the theory of oscillations

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 73–76

Article (Ukrainian)

Asymptotically periodic solutions of differential-difference equations

Maistrenko Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 76–81

Article (Ukrainian)

Uniform invertibility of a linear differential operator

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 81–87

Article (Ukrainian)

Some methods for integrating Fokker-Planck-Kolmogorov equations in the theory of random oscillations

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 87–91

Article (Ukrainian)

Almost periodic (in the sense of Besicovitch) solutions of evolution variational inequalities

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 91–96

Article (Ukrainian)

Criteria for absolute convergence of Fourier series of almost-periodic functions of bounded variation

Pritula Ya. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 96–101

Article (Ukrainian)

Existence and asymptotic behavior of solutions of a real system of differential equations near a singular point

Prosenyuk L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 101–104

Article (Ukrainian)

Necessary extremum conditions of convex differential inclusions with phase constraints

Gurov V. N., Pshenichnyi B. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 105–109

Article (Ukrainian)

Stability criteria of systems with transformed argument that are based on estimates of symmetrized matrices

Smereka I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 109–112

Article (Ukrainian)

Stationary oscillatory processes in strongly nonlinear autonomous systems excited by instantaneous forces

Smereka I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 112–115

Article (Ukrainian)

Generalized orders of growth of analytic characteristic functions of probability laws

Sorokivskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 115–118

Article (Ukrainian)

Asymptotically exact estimates of the errors of partial fourier sums on classes of continuous periodic functions of several variables

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 119–123

Article (Ukrainian)

A generalization of Taylor's formula and its application to the solution of differential equations

Filer Z. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 123–128

Article (Ukrainian)

Double Faber series

Tsvil' M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 128–133

Article (Ukrainian)

Remark on behavior of solutions of the Cauchy problem for equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 133–136

Article (Ukrainian)

Product of almost-Abelian groups

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 136–138

Article (Ukrainian)

Problem of justification of the averaging method for a certain type of differential equations with deviating arguments

Shemyakina L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 138–142

Article (Ukrainian)

The Calderon operator

Pavlov E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 142–143